# SDR SWAA2024040168427

- Difficulty date: March 28, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 53,315 hours, 32,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Isolator
- Part number: UNKNOWN
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR FWD ISOLATOR CRACKED<[01] R&R AFT ENTRY DOOR FWD UPPER AND LOWER ISOLATORS IAW SRM 51-40-02.;[02] COMPLIED WITH INSPECTION
